Ask an expert
Question

12 Dec 2004

stomach
I have crams in my stomach. I have hartburn and a runny tammy. have taken natruim melk. it is been going on for a week now what is wrong wiyh me.. stomach is sollen.
Answer 317 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Ankie, it sounds like you might have an ulcer or gastro-oesophageal reflux. The best would be to see your doctor, but in the meantime you can try taking something like ZantacĀ®. Good luck. Ankie, it sounds like you might have an ulcer or gastro-oesophageal reflux. The best would be to see your doctor, but in the meantime you can try taking something like ZantacĀ®. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19423 votes
Vote